# SDR REXA2019111291584

- Difficulty date: October 19, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 26,370 hours, 23,943 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 6003105719
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 3L FWD UPPER ATTACHED ANGLE CRACKED JUST AFT OF FS 280 BULKHEAD
REMOVED & REPLACED CLIP AT STGR 3L JUST AFT OF FS 280 IAW CRJ 200 SRM 51-40-11, 51-42-06 AND 51-42-21. WVAC EMP STAMP
